Skip to Main content Skip to Navigation
Journal articles

Safety Design for Simulation Models based on Formal Methods

Document type :
Journal articles
Complete list of metadatas

https://hal-normandie-univ.archives-ouvertes.fr/hal-02302225
Contributor : Wassim Trojet <>
Submitted on : Tuesday, October 1, 2019 - 11:34:05 AM
Last modification on : Tuesday, May 12, 2020 - 4:58:40 PM

Links full text

Identifiers

Citation

Wassim Trojet. Safety Design for Simulation Models based on Formal Methods. International Journal of Computer Applications, Foundation of Computer Science, 2017, 180 (8), pp.1-5. ⟨10.5120/ijca2017916058⟩. ⟨hal-02302225⟩

Share

Metrics

Record views

34